# SDR FDEA201509152880

- Difficulty date: September 15, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 118 hours, 6,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY Y805, LONGITUDINAL SUPPORT BEAM CORRODED, BETWEEN FRAMES 66 - 67.   REPAIRED  IAW SRM51-40-21.    MAJOR REPAIR IAW GMM 6-2-100.
